Limit-ill-posed equations in a Hilbert space

Pogorui, A. A. (1991) Limit-ill-posed equations in a Hilbert space. Ukrainskii Matematicheskii Zhurnal, 43 (2). pp. 241-247.

Download (300kB) | Preview
Item Type: Article
Uncontrolled Keywords: limit-ill-posed problem, integral operators, Hilbert space
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Algebra and Geometry
Depositing User: Таміла Коломієць
Date Deposited: 19 Feb 2023 10:50
Last Modified: 19 Feb 2023 10:50

Actions (login required)

View Item View Item